Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling extreme fatigue, palpitations and feeling pulse in the eye. Hot flashes with nausea. Due to fluctuating BP levels?

For the last few years I have been experiencing extreme fatigue. I feel like I don't sleep well but a sleep study showed only mild issues. Over the last few weeks I have been experiencing the feeling of being on a boat. It started just at night, but now it is all that time. I can also feel my heartbeat and see that it is moving my body slightly back and forth. I can even see my pulse in my eyes. This morning I am also having a terrible hotflash and feel nauseous. I saw my PCP and he thought it was low blood pressure as it was 90/50 when he first took it. But when I stood up it jumped to 120/80. When the nurse had taken it earlier it was 110/70. I haven't felt well for so long. What could this be?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Thanks for writing to Health Care Magic
Ur symptoms could be due to three main reasons. Low blood pressure can cause palpitations, dizziness, weakness and fatigue. Low blood sugar levels can also be a cause of these symptoms. Sometimes severe anxiety may present with extreme fatigue, disturbed sleep, reeling sensation, palpitations, hot flashes and nausea. Also get a thyroid check up done.
Hope this helps
Thanks and regards
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor